MathSciNet Relay Station
MathSciNet bibliographic data
MR1852088 14H40
Smith, Roy; Varley, Robert The curve of "Prym canonical'' Gauss divisors on a Prym theta divisor. Trans. Amer. Math. Soc. 353 (2001), no. 12, 4949–4962.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement